Volume 4, Number 2 (November 2005)                   JIRSS 2005, 4(2): 97-105 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Chaubey Y P, Doosti H. Wavelet Based Estimation of the Derivatives of a Density for m-Dependent Random Variables. JIRSS. 2005; 4 (2) :97-105
URL: http://jirss.irstat.ir/article-1-129-en.html

Abstract:   (4358 Views)
Here, we propose a method of estimation of the derivatives of probability density based wavelets methods for a sequence of m−dependent random variables with a common one-dimensional probability density function and obtain an upper bound on Lp-losses for the such estimators.
Full-Text [PDF 137 kb]   (1567 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/10/22 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society